Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/327548
Type: Artigo
Title: On Some Families Of Modules For The Current Algebra
Author: Bennet
Matthew; Jenkins
Rollo
Abstract: Given a finite-dimensional module V for a finite-dimensional, complex semi-simple Lie algebra , and a positive integer m, we construct a family of graded modules for the current algebra indexed by simple C -modules. These modules are free of finite rank for the ring of symmetric polynomials and so can be localized to give finite-dimensional graded -modules. We determine the graded characters of these modules and show that these graded characters admit a curious duality.
Subject: Current Algebra
Lie Algebra
Tilting Module
Symmetric Group
Graded Module
Editor: Springer
Dordrecht
Citation: Algebras And Representation Theory. Springer, v. 20, p. 197 - 208, 2017.
Rights: fechado
Identifier DOI: 10.1007/s10468-016-9637-0
Address: https://link.springer.com/article/10.1007/s10468-016-9637-0
Date Issue: 2017
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000394266700008.pdf222.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.